Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 23, 2019, 9:35 PM CDT for Muskogee County, Okmulgee County, Wagoner County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2019, 9:35 PM CDT (02:35 UTC)
- Expired
- Mar 23, 2019, 10:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 3:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.9
The text
As transmitted.
736 WUUS54 KTSA 240235 SVRTSA OKC101-111-145-240315- /O.NEW.KTSA.SV.W.0018.190324T0235Z-190324T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Tulsa OK 935 PM CDT SAT MAR 23 2019 The National Weather Service in Tulsa has issued a * Severe Thunderstorm Warning for... Southwestern Wagoner County in northeastern Oklahoma... Northwestern Muskogee County in east central Oklahoma... Northeastern Okmulgee County in northeastern Oklahoma... * Until 1015 PM CDT. * At 935 PM CDT, a severe thunderstorm was located 4 miles southeast of Preston, moving northeast at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations in or near the path include... Okmulgee... Haskell... Boynton... Preston... Stonebluff... Bald Hill... Jamesville... PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3560 9595 3573 9601 3592 9571 3567 9554 TIME...MOT...LOC 0235Z 243DEG 23KT 3568 9593 HAIL...1.00IN WIND...<50MPH $$
3 follow-up statements
932 WWUS54 KTSA 240250 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 950 PM CDT SAT MAR 23 2019 OKC101-111-145-240315- /O.CON.KTSA.SV.W.0018.000000T0000Z-190324T0315Z/ Wagoner OK-Muskogee OK-Okmulgee OK- 950 PM CDT SAT MAR 23 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR SOUTHWESTERN WAGONER...NORTHWESTERN MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES... At 950 PM CDT, a severe thunderstorm was located over Bald Hill, moving northeast at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations in or near the path include... Haskell... Bald Hill... Stonebluff... Jamesville... PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3569 9586 3578 9592 3592 9571 3573 9558 TIME...MOT...LOC 0250Z 234DEG 23KT 3574 9584 HAIL...1.00IN WIND...<50MPH $$
452
WWUS54 KTSA 240306
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1006 PM CDT SAT MAR 23 2019
OKC111-145-240315-
/O.CAN.KTSA.SV.W.0018.000000T0000Z-190324T0315Z/
Wagoner OK-Okmulgee OK-
1006 PM CDT SAT MAR 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAGONER AND
NORTHEASTERN OKMULGEE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
LAT...LON 3586 9576 3586 9567 3582 9564 3579 9564
3578 9563 3578 9561 3573 9558 3573 9574
3585 9577
TIME...MOT...LOC 0305Z 237DEG 27KT 3580 9572
$$
OKC101-240315-
/O.CON.KTSA.SV.W.0018.000000T0000Z-190324T0315Z/
Muskogee OK-
1006 PM CDT SAT MAR 23 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN MUSKOGEE COUNTY...
At 1005 PM CDT, a severe thunderstorm was located 3 miles southwest
of Haskell, moving northeast at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Haskell... Jamesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3586 9576 3586 9567 3582 9564 3579 9564
3578 9563 3578 9561 3573 9558 3573 9574
3585 9577
TIME...MOT...LOC 0305Z 237DEG 27KT 3580 9572
HAIL...1.00IN
WIND...<50MPH
$$658
WWUS54 KTSA 240312
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1012 PM CDT SAT MAR 23 2019
OKC101-240321-
/O.EXP.KTSA.SV.W.0018.000000T0000Z-190324T0315Z/
Muskogee OK-
1012 PM CDT SAT MAR 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKOGEE COUNTY
WILL EXPIRE AT 1015 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
LAT...LON 3586 9576 3586 9567 3582 9564 3579 9564
3578 9563 3578 9561 3573 9558 3573 9574
3585 9577
TIME...MOT...LOC 0311Z 243DEG 23KT 3581 9570
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 9:09 PM CDT, 26 minutes earlier.
Area forecast discussion, Mar 23, 9:09 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 909 PM CDT Sat Mar 23 2019 .DISCUSSION... The 2 initial afternoon storms that developed over central OK and dropped big hail earlier continue into east central and northeast OK this evening, albeit elevated now as cool stable air remains in place over the region. Some isolated marginally severe hail still remains possible with these 2 storms, but a gradual weakening trend is expected. Other development along a boundary over central OK will move across the region tonight per latest hi-res guidance, but this activity should remain sub-severe for the most part. Going forecast has the higher PoP axis where the convection is, so it is in good shape. Lacy && .PREV DISCUSSION... /Issued 613 PM CDT Sat Mar 23 2019/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Scattered showers will impact the western Arkansas TAF sites into the evening before shifting east of the region. Additional isolated showers/thunderstorms may move into parts of eastern OK after 01-02Z, and possibly into western Arkansas after 04-05Z. Expect mainly MVFR cigs with some IFR conditions possible near heavier storms. A cold front will move through later Sunday morning and into the afternoon, with cigs improving later in the day. PREV DISCUSSION... /Issued 414 PM CDT Sat Mar 23 2019/ DISCUSSION... A low pressure system was positioned across Northern Kansas/Southern Nebraska this afternoon with a frontal boundary stretching from the surface low southward through Central Kansas and Central Oklahoma and into Central/Southwestern Texas. East of the boundary...showers and thunderstorms were ongoing across much of Eastern Oklahoma and Northwest Arkansas...moving east and northeast. Latest meso-analysis indicates elevated instability dropping off the further east these storms get and thus...thunder potential looks to become more isolated as the this activity moves into Northwest Arkansas. Some small hail and brief locally heavy rainfall could be possible with the ongoing activity. To the west...along and near the surface boundary in Central Oklahoma...cloud cover has begun to scatter out with temperatures warming into the upper 60s/low 70s and dewpoints in the mid/upper 50s. Within this corridor a surface based instability axis had developed. This axis is forecast to be the focus for additional thunderstorm development late this afternoon and push into parts of Eastern Oklahoma into the evening hours. There appears to be a window of opportunity for these additional storms to become strong to severe with large hail and also a locally damaging wind threat possible. Thus...a severe thunderstorm watch has been issued through 10 pm for most counties along and west of Highway 75 in Northeast Oklahoma. The question will be how far east these storms get with the rain cooled air in place over the CWA. Showers and thunderstorms look to spread across Eastern Oklahoma and Northwest Arkansas this evening...though look to weaken the further eastward they get away from the surface boundary and into the rain cooled air overnight. The greater potential looks to be mainly south of Interstate 44 and north of a McAlester to Fort Smith line through this evening. Additional scattered rain showers and more of an isolated thunderstorm potential will remain possible across the CWA overnight as the frontal boundary begins to shift eastward in response to the upper low continuing to lift across the Central Plains. The cold front is progged to push into Northeast Okalhoma Sunday morning and across the CWA through the day...exiting Southeast Oklahoma by late evening. Rain chances along with isolated thunderstorm potential will continue Sunday morning. By Sunday afternoon/evening...an increase in thunderstorm chances become possible across Southeast Oklahoma and Western Arkansas ahead of the front as surface instability looks to strengthen again. A few strong to severe storms will again be possible over these locations into the evening hours and look to weaken overnight as the boundary exits the region. In the wake of the departing cold front...a ridge of high pressure is forecast to set up over the Plains with a return of southerly winds Wednesday. These winds look to increase Thursday with a return of high temps in the upper 60s/lower 70s ahead of the next low pressure system looking to move into the Plains. Shower and thunderstorm chances become possible again late in the week into the start of next weekend as this system moves through the region. && .PRELIMINARY POINT TEMPS/POPS... TUL 54 72 45 62 / 70 40 10 0 FSM 54 72 48 63 / 70 50 50 10 MLC 57 74 47 65 / 60 50 30 0 BVO 50 68 44 59 / 40 20 10 10 FYV 52 68 44 56 / 70 50 30 10 BYV 53 66 46 54 / 70 50 30 10 MKO 54 72 45 61 / 70 40 10 0 MIO 54 68 45 57 / 60 40 10 10 F10 54 72 45 63 / 70 40 10 0 HHW 58 74 50 68 / 50 50 60 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....30
Hazardous weather outlook, Mar 23, 9:29 PM CDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
929 PM CDT Sat Mar 23 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
929 PM CDT Sat Mar 23 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...South of highway 412 and west of highway 75.
ONSET...Ongoing...ending by midnight.
HEAVY RAIN.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...Ongoing.
DISCUSSION...
There is an elevated risk of severe thunderstorms during the
evening hours, thru about midnight, across portions of eastern
Oklahoma. Large hail to quarter size is the main threat. The area at
greatest risk is south of highway 412 and west of highway 75 in east
central and northeast Oklahoma.
Scattered elevated storms are expected thru the night across eastern
Oklahoma. The severe hail threat is expected to trend lower with
time however. Locally heavy rainfall is also possible with the
storms, and could cause some brief minor flooding.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...No Hazards.
WEDNESDAY...Very High Fire Weather Potential...High Wind Potential.
THURSDAY...Thunderstorm and High Fire Weather Potential...High Wind Potential.
FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Thunderstorm chances will continue on Sunday as a cold front moves
through the region during the day. The strongest storms are most
likely from northwest Arkansas through southeast Oklahoma and
points further east during the afternoon hours. After a quiet
period of weather early next week, the weather pattern become more
unsettled for late next week. Strong southerly winds are likely
for several days which will raise fire weather concerns. Also,
increasing moisture and an approaching storm system will increase
thunderstorm chances toward the end of the week.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Mar 23, 7:31 PM CDT, 2 hours 4 minutes before
Special Weather Statement National Weather Service Tulsa OK 731 PM CDT SAT MAR 23 2019 OKZ064>066-240115- Okmulgee OK-Okfuskee OK-Creek OK- 731 PM CDT SAT MAR 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CREEK...NORTHWESTERN OKMULGEE AND NORTH CENTRAL OKFUSKEE COUNTIES UNTIL 815 PM CDT... At 731 PM CDT, a strong thunderstorm was located 4 miles southeast of Depew, moving east at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Bristow... Kiefer... Beggs... Mounds... Depew... Slick... Welty... This includes Interstate 44 between mile markers 181 and 198. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for northeastern and east central Oklahoma. LAT...LON 3581 9657 3601 9603 3565 9603 3561 9650 TIME...MOT...LOC 0031Z 248DEG 27KT 3576 9646
Special weather statement, Mar 23, 8:00 PM CDT, 1 hour 35 minutes before
Special Weather Statement National Weather Service Tulsa OK 800 PM CDT SAT MAR 23 2019 OKZ054-060-061-240145- Tulsa OK-Osage OK-Rogers OK- 800 PM CDT SAT MAR 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS... SOUTHEASTERN OSAGE AND NORTHEASTERN TULSA COUNTIES UNTIL 845 PM CDT... At 800 PM CDT, a strong thunderstorm was located 3 miles northwest of Sand Springs, moving east at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Tulsa... Sand Springs... Owasso... Skiatook... Catoosa... Collinsville... Sperry... Turley... Tulsa International Airport... This includes Interstate 44 near mile marker 239. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for northeastern Oklahoma. LAT...LON 3614 9617 3624 9620 3642 9580 3619 9570 TIME...MOT...LOC 0100Z 251DEG 29KT 3619 9614
Local storm report, Mar 23, 8:32 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT SAT MAR 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL MOUNDS 35.88N 96.06W
03/23/2019 E0.88 INCH CREEK OK PUBLIC
VERY HEAVY RAIN FALLING AS WELL
&&
LACYSpecial weather statement, Mar 23, 9:13 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
913 PM CDT SAT MAR 23 2019
OKZ066-240300-
Okmulgee OK-
913 PM CDT SAT MAR 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKMULGEE COUNTY UNTIL
1000 PM CDT...
At 913 PM CDT, a strong thunderstorm was located over Okmulgee State
Park, moving east at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Okmulgee... Morris...
Bald Hill... Preston...
Okmulgee State Park... Eram...
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3583 9578 3577 9576 3573 9577 3572 9575
3556 9572 3552 9609 3555 9609 3555 9613
3569 9616
TIME...MOT...LOC 0213Z 251DEG 22KT 3561 9607Special weather statement, Mar 23, 9:14 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
914 PM CDT SAT MAR 23 2019
OKZ061-067-240300-
Rogers OK-Wagoner OK-
914 PM CDT SAT MAR 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS AND NORTHERN
WAGONER COUNTIES UNTIL 1000 PM CDT...
At 914 PM CDT, a strong thunderstorm was located near Oneta, moving
northeast at 25 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Broken Arrow... Coweta...
Inola... Oneta...
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Oklahoma.
LAT...LON 3625 9552 3616 9544 3608 9544 3607 9536
3604 9533 3591 9572 3602 9576 3605 9576
TIME...MOT...LOC 0214Z 238DEG 23KT 3598 9570Local storm report, Mar 23, 9:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT SAT MAR 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL OKMULGEE 35.62N 95.96W
03/23/2019 E1.00 INCH OKMULGEE OK TRAINED SPOTTER
&&
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:31 PM CDT | Special Weather Statement | TSA | Creek | 44 min |
| Mar 23, 7:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 40 min |
| Mar 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 50 min |
| Mar 23, 8:00 PM CDT | Special Weather Statement | TSA | Tulsa | 45 min |
| Mar 23, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 48 min |
| Mar 23, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 39 min |
| Mar 23, 9:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| Mar 23, 9:14 PM CDT | Special Weather Statement | TSA | Wagoner | 46 min |
| Mar 23, 9:55 PM CDT | Special Weather Statement | TSA | Creek | 50 min |
| Mar 23, 11:53 PM CDT | Special Weather Statement | TSA | Okfuskee | 52 min |
| Mar 23, 11:54 PM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Mar 24, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Mar 24, 12:57 AM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Mar 24, 3:53 PM CDT | Special Weather Statement | TSA | Adair | 37 min |
| Mar 24, 4:40 PM CDT | Special Weather Statement | TSA | Haskell | 35 min |
| Mar 24, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| Mar 24, 5:14 PM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| Mar 24, 5:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 30 min |
| Mar 24, 5:38 PM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Mar 24, 5:47 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| Mar 24, 5:53 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 52 min |
| Mar 24, 6:02 PM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Mar 24, 6:04 PM CDT | Special Weather Statement | TSA | Pushmataha | 26 min |
| Mar 24, 6:13 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Mar 24, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Mar 24, 6:26 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Mar 24, 6:28 PM CDT | Special Weather Statement | TSA | Pushmataha | 32 min |
| Mar 24, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 39 min |
| Mar 24, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 51 min |
| Mar 24, 6:42 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Mar 24, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| Mar 24, 6:51 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Mar 24, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.